Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Endomorphisms of the cohomology of complex Grassmannians


Author: Michael Hoffman
Journal: Trans. Amer. Math. Soc. 281 (1984), 745-760
MSC: Primary 57T15; Secondary 14M15, 55P62, 55S37
DOI: https://doi.org/10.1090/S0002-9947-1984-0722772-4
MathSciNet review: 722772
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For any complex Grassmann manifold $ G$, we classify all endomorphisms of the rational cohomology ring of $ G$ which are nonzero on dimension $ 2$. Some applications of this result are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57T15, 14M15, 55P62, 55S37

Retrieve articles in all journals with MSC: 57T15, 14M15, 55P62, 55S37


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1984-0722772-4
Keywords: Grassmann manifold, self-map, cohomology ring, endomorphism, hard Lefschetz theorem, Schubert calculus
Article copyright: © Copyright 1984 American Mathematical Society